Journal of the Korean Society for Industrial and Applied Mathematics
( Vol.14 NO.1 / 2010 )
1 MODELING AND ANALYSIS OF AN EPIDEMIC MODEL WITH CLASSICAL KERMACK-MCKENDRICK INCIDENCE RATE UNDER TREATMENT ( 1-16 Page ) T. K. KAR, ASHIM BATABYAL, R. P. AGARWAL
2 SOLUTION OF TENTH AND NINTH-ORDER BOUNDARY VALUE PROBLEMS BY HOMOTOPY PERTURBATION METHOD ( 17-27 Page ) SYED TAUSEEF MOHYUD-DIN, AHMET YILDIRIM
3 A NEW UNDERSTANDING OF THE QR METHOD ( 29-34 Page ) CHOHONG MIN
4 A NOTE ON OPTIMAL RECONSTRUCTION OF MAGNETIC RESONANCE IMAGES FROM NON-UNIFORM SAMPLES IN k-SPACE ( 35-42 Page ) JUNE-YUB LEE
5 NUMERICAL PROPERTIES OF GAUGE METHOD FOR THE INCOMPRESSIBLE NAVIER-STOKES EQUATIONS ( 43-56 Page ) JAE-HONG PYO
6 MATHEMATICAL IMAGE PROCESSING FOR AUTOMATIC NUMBER PLATE RECOGNITION SYSTEM ( 57-66 Page ) SUNHEE KIM, SEUNGMI OH, MYUNGJOO KANG